CaltechAUTHORS
  A Caltech Library Service

Divergence of high order Gaussian modes

Bridges, William B. (1975) Divergence of high order Gaussian modes. Applied Optics, 14 (10). pp. 2346-2347. ISSN 0003-6935. http://resolver.caltech.edu/CaltechAUTHORS:BRIao75

[img]
Preview
PDF
See Usage Policy.

227Kb

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:BRIao75

Abstract

A simple expression for the beam divergence from a laser oscillating in a high order Gaussian mode can be derived from the properties of the mathematical expressions for these modes.


Item Type:Article
Additional Information:© Copyright 1975 Optical Society of America. Received 28 June 1975. The author would like to thank the Sherman Fairchild Foundation for support while this work was being done.
Record Number:CaltechAUTHORS:BRIao75
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:BRIao75
Alternative URL:http://www.opticsinfobase.org/abstract.cfm?URI=ao-14-10-2324
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:9872
Collection:CaltechAUTHORS
Deposited By: Archive Administrator
Deposited On:25 Mar 2008
Last Modified:26 Dec 2012 09:53

Repository Staff Only: item control page